# SDR QXEA200602429

- Difficulty date: September 18, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 8,523 hours, 5,572 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Relay
- Part number: MS274018
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG - EMERGENCY LIGHTS CYCLE WHEN ARMED.  MAINTENANCE REPLACED THE CONTROL RELAY.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.
